Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On embedding of lattices belonging to the same genus

Author: H. Jacobinski
Journal: Proc. Amer. Math. Soc. 24 (1970), 134-136
MSC: Primary 16.50
MathSciNet review: 0251072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ R$ is an order in a semisimple algebra over a Dedekind ring and $ M,\;N$ two $ R$-lattices in the same genus, an upper bound for the length of the composition series of $ M/N'$ for $ N' \cong N$, is given. This answers a question posed by Roĭter.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50

Additional Information

PII: S 0002-9939(1970)0251072-X
Keywords: Representation of orders over a Dedekind ring, genus of representation modules, isomorphism classes in a genus, Dirichlet's theorem on arithmetic progressions
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia